Domains of analytic continuation for the top Lyapunov exponent
Annales de l'I.H.P. Probabilités et statistiques, Volume 28 (1992) no. 1, p. 131-148
@article{AIHPB_1992__28_1_131_0,
     author = {Peres, Yuval},
     title = {Domains of analytic continuation for the top Lyapunov exponent},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {28},
     number = {1},
     year = {1992},
     pages = {131-148},
     zbl = {0794.58023},
     mrnumber = {1158741},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1992__28_1_131_0}
}
Peres, Yuval. Domains of analytic continuation for the top Lyapunov exponent. Annales de l'I.H.P. Probabilités et statistiques, Volume 28 (1992) no. 1, pp. 131-148. http://www.numdam.org/item/AIHPB_1992__28_1_131_0/

[B] G. Birkhoff, Extensions of Jentzch's Theorem, Trans. Am. Math Soc., Vol. 85, 1957, pp. 219-227. | MR 87058 | Zbl 0079.13502

[BL] P. Bougerol and J. Lacroix, Products of Random Matrices with Applications to Schrödinger Operators, Birkhauser, Basel, 1985. | MR 886674 | Zbl 0572.60001

[CKN1] J.E. Cohen, H. Kesten and C.M. Newman Eds., Random Matrices and Their Applications, Contemporary Math., Vol. 50, Am. Math. Soc., Providence, 1986. | MR 841077 | Zbl 0581.00014

[CKN2] J.E. Cohen, H. Kesten and C.M. Newman, Oseledec's Multiplicative Ergodic Theorem: a Proof, in [CKN1]. | Zbl 0607.60026

[CN] J.E. Cohen and C.M. Newman, The Stability of Large Random Matrices and Their Products, Ann. Probab., Vol. 12, 1984, pp. 283-310. | MR 735839 | Zbl 0543.60098

[F] H. Furnstenberg, Non-Commuting Random Products, Trans. Am. Math. Soc., Vol. 108, 1963, pp. 377-428. | MR 163345 | Zbl 0203.19102

[FK] H. Furstenberg and H. Kesten, Products of Random Matrices, Ann. Math. Stat., Vol. 31, 1960, pp. 457-469. | MR 121828 | Zbl 0137.35501

[GR] Y. Guivarch and A. Raugi, Frontière de Furstenberg, propriétés de contraction et théorèmes de convergence, Zeit. Wahr. verw. Gebeite, Vol. 69, 1985, pp. 187- 242. | MR 779457 | Zbl 0558.60009

[GRo] R.C. Gunning and H. Rossi, Analytic Functions of Several Complex Variables, Prentice-Hall, 1965. | MR 180696 | Zbl 0141.08601

[Hen] H. Hennion, Derivabilite du plus grand exposant caractéristique des produits de matrices aléatoires indépendantes à coefficients positifs, preprint, 1990.

[Hop] E. Hopf, An Inequality for Positive Integral Linear Operators, J. Math. Mech., Vol. 12, 1963, pp. 683-692. | MR 165325 | Zbl 0115.32501

[Ka] T. Kato, Perturbation Theory for Linear Operators, Second Edition, Springer-Verlag, 1976. | MR 407617 | Zbl 0342.47009

[KP] R. Kenyon and Y. Peres, Intersecting Random Translates of Invariant Cantor Sets, Inventiones Math., Vol. 104, 1991, pp. 601-629. | MR 1106751 | Zbl 0745.28012

[Key1] E.S. Key, Computable Examples of the Maximal Lyapunov Exponent, Probab. Th. Rel. Fields, Vol. 75, 1987, pp. 97-107. | MR 879555 | Zbl 0595.60012

[Key2] E.S. Key, Lower Bounds for the Maximal Lyapunov Exponent, J. Theor. Probab., Vol. 3, 1990, pp. 447-487. | MR 1057526 | Zbl 0704.60011

[LP1] E. Le Page, Théorèmes limites pour les produits de matrices aléatoires, in Probability Measures on Groups, H. HEYER Ed., Lect. Notes Math., No. 928, Springer-Verlag, 1982, pp. 258-303. | MR 669072 | Zbl 0506.60019

[LP2] E. Le Page Régularité du plus grand exposant caractéristique des produits de matrices aléatoires indépendantes et applications, Ann. Inst. Henri Poincaré, Vol. 25, 1989, pp. 109-142. | Numdam | MR 1001021 | Zbl 0679.60010

[Let] G. Letac, A Contraction Principle for Certain Markov Chains and Its Applications, in [CKN1]. | Zbl 0587.60057

[P] Y. Peres, Analytic dependence of Lyapunov exponents on transition probabilities, Proceedings of the 1990 Oberwolfach conference on Lyapunov exponents, L. ARNOLD et al. Ed., (to appear) Springer Verlag Lect. Notes Math., No. 1486. | MR 1178947 | Zbl 0762.60005

[R] D. Ruelle, Analyticity Properties of the Characteristic Exponents of Random Matrix Products, Adv. Math., Vol. 32, 1979, pp. 68-80. | MR 534172 | Zbl 0426.58018

[S] E. Seneta, Non-Negative Matrices and Markov Chains, 2nd ed., Springer Verlag, 1981. | Zbl 0471.60001

[Wil] J.H. Wilkinson, The Algebraic Eigenvalue Problem, Oxford University Press, 1965. | MR 184422 | Zbl 0258.65037

[Wojt] M. Wojtkowski, On Uniform Contraction Generated by Positive Matrices, in [CKN1]. | Zbl 0584.60017